# SDR ASOA200901118

- Difficulty date: October 10, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 13,956 hours, 9,411 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bulb
- Condition: Inoperative
- Location: Lav Emer Call
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REAR LAV AMBER "EMER" CALL LIGHT BULB WILL NOT ILLUMINATE WHEN FA CALL BUTTON INSIDE REAR LAV IS PUSHED.
